# SDR FDEA201304240842

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369507
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER SKIN AT XIFH= 171,  52" FROM T/E FOUND WITH 1 INCH CRACK.  REPAIRED IAW EA 1-5750-166124.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
